# SDR P5CA0300738

- Difficulty date: January 23, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 72,156 hours, 17,725 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: #4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, APPROX. 1", FOUND #4 PYLON REAR ENG. MOUNT BULKHEAD TOP MOST L/H FRAME ON HORIZONTAL FLANGE, STARTING FROM TOP EDGE. FRAME REPAIR CARRIED OUT PER SRM 54-10-03 & FAA FORM 8110-3.
